Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 
News » Chemotherapy may induce osteoporosis
 

Chemotherapy may induce osteoporosis

A woman started to develop bone soreness after 8 months of chemotherapy for colon cancer. Doctors suspect the chemotherapy may have caused the osteoporosis.

Source: summary of medical news story as reported by The Washington Times

Related Disease Topics:

Article Source Details

About: Chemotherapy may induce osteoporosis

Date: 19 October 2004

Source: The Washington Times

Author: Jen Waters

URL: http://washingtontimes.com/metro/20041018-103742-4115r.htm

Related Medical Topics

This summary article refers to the following medical categories:

More News Topics

  • 1.175 million awarded in a medical malpractice case
  • 1.2 million awarded over wrongful death suit
  • 1.56 hypertension sufferers worldwide predicted by 2025
  • 1/5 of Korean women over 40 are suffering from osteoporosis
  • 10 million wrongful death lawsuit filed
  • 10 percent of COPD patients die within 3 months of being in hospital
  • 10 percent of hospital patients suffer a preventable medical mistake
  • 12 percent cancers initially misdiagnosed
  • 12 year old with muscle spasms sent to psychiatric ward
  • 14 years after a boy’s death, his parents are still looking for answers
  • 15 patients were wrongly told they didn't have a STD
  •  

    By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

    Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise